# SDR COMA0360508

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 11,113 hours, 10,664 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 12306F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 11,246 hours, 11,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5133 CARGO FIRE BOTTLE LOW MESSAGE.  REPLACED THE RT CARGO FIRE BOTTLE.
